# SDR QXEA2020122800367

- Difficulty date: December 27, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N644QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000767
- Aircraft time: 5,839 hours, 3,416 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS R2 DIFFICULT TO ARM.  REMOVED FROM SERVICE.  PERFORMED INSPECTION OF R2 DOOR, IAW E175 FIM TASK 52-42-00-810-808-A, STEP 5A.  CLEANED DEBRIS FROM GIRT BAR FITTING.  R2 DOOR OPERATES NORMALLY.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
